Geometric results of Han-Banach theorem for functionals on weak hypervector spaces

Authors

  • Ali Taghavi University of Mazandaran - Department of Mathematics
  • Saeed Gholampoor University of Mazandaran - Department of Mathematics

Keywords:

normal hypervector space, normed weak hypervector space, weak linear functional

Abstract

In this paper we prove some basic results of Han-Banach theorem for functionals on normed normal weak hypervector spaces.

Downloads

Published

2019-07-30

How to Cite

Taghavi, A., & Gholampoor, S. (2019). Geometric results of Han-Banach theorem for functionals on weak hypervector spaces. Italian Journal of Pure and Applied Mathematics, 42, 833–839. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7185

Issue

Section

Articoli - Forum Editrice

Most read articles by the same author(s)

Similar Articles

<< < 15 16 17 18 19 20 21 22 23 24 > >> 

You may also start an advanced similarity search for this article.